Cart (Loading....) | Create Account
Close category search window

The characteristic impedance of two infinite cones of arbitrary cross section

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Carrel, R. ; University of Illinois, Urbana, IL, USA

A theoretical method of finding the characteristic impedance of two infinite cones of arbitrary cross section is presented. In this problem, the spherical geometry can be mapped on a plane, thus reducing the problem to finding the solution of Laplace's equation by using conformal mapping techniques. This method is applied to the inclined biconical antenna and several types of fin antennas. The solution for the biconical antenna isZ_{0}=eta/2pi cosh ^{-1}F, whereFis a function of the geometry of the antenna. For the fin, the solution takes the formZ_{0} =etaK(k)/K'(k)whereKandK'are complete elliptic integrals of the first kind andkdepends on the geometry.

Published in:

Antennas and Propagation, IRE Transactions on  (Volume:6 ,  Issue: 2 )

Date of Publication:

April 1958

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.